# SDR ASAA2016021215822

- Difficulty date: February 12, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,177 hours, 13,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A261110
- Condition: Corroded
- Location: Bs 757i-772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CAPSTRIP, PN 453A2611-10 IS CORRODED, NR 3 LT . ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2, REPLACED CAPSTRIP IAW SRM 51-10-02, PARA 9.
